MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA SIMPLIFEYE INSERTER; FOLDERS AND INJECTORS, INTRAOCULAR LENS

BAUSCH + LOMB ENVISTA SIMPLIFEYE INSERTER; FOLDERS AND INJECTORS, INTRAOCULAR LENS
Model Number 21987
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device and additional information have been requested but not yet received.The investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Reportedly, an intraocular lens was removed and replaced intraoperatively due to a scratch on the center of the lens.The lens was replaced with a lens of the same model and different diopter.The incision was enlarged.The patient''s outcome is good.Additional event information has been requested.
 
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.A review of the device history record did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.

Brand Name
ENVISTA SIMPLIFEYE INSERTER
Common Device Name
FOLDERS AND INJECTORS, INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
MDR Report Key17641318
Report Number0001313525-2023-70103
Device Sequence Number8059552
Product Code MSS
UDI-Device Identifier00757770547449
UDI-Public(01)00757770547449(17)260531(10)2282B5
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number21987
Device Lot Number2282B5
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENVISTA INTRAOCULAR LENS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown